|little typing mistake
Jan 15, 2006
Hi, think you made a _little_ mistake in the following answer. http://thebody.com/Forums/AIDS/Meds/Current/Q171202.html
"... Simple, well tolerated boosted PIs, like fosamprenavir (Kivexa, Lexiva) and atazanavir (Reyataz) have gained considerable popularity in our clinic, primarily because of favorable resistance patterns and the belief that future treatment options are better preserved. ..."
Think the "Kivexa" should have said "Telzir". Kivexa is the European name of Epzicom and not a PI.
Thanks for your excellent service.
| Response from Dr. Young
My bad.. you're absolutely correct. Thanks for pointing out my error. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get HIV From Blowjob From A Prostitute?
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Spots After Swallowing Sperm Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.